# SDR DALA2025050603504

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,031 hours, 20,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945475) DUE TO CRACKS IN THE FAILSAFE STRAPS FUSELAGE / FS663.75 BULKHEAD / RH PICKLE FORK FITTING / FITTING REPLACEMENT. REPAIR PER ERA 625779-14AD.
